RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2019, том 16, страницы 236–248 (Mi semr1056)  

Дифференциальные уравнения, динамические системы и оптимальное управление

Kaplan's penalty operator in approximation of a diffusion-absorption problem with a one-sided constraint

T. V. Sazhenkovaa, S. A. Sazhenkovbc

a Department of Mathematics & Information Technologies, Altai State University, 61, Lenina ave., Barnaul, 656049, Russia
b Lavrentyev Institute of Hydrodynamics, Siberian Division of the Russian Academy of Sciences, 15, Acad. Lavrentyeva ave., Novosibirsk, 630090, Russia
c Mechanical & Mathematical Department, Novosibirsk National Research State University, 2, Pirogova str., Novosibirsk, 630090, Russia

Аннотация: We consider the homogeneous Dirichlet problem for the nonlinear diffusion-absorption equation with a one-sided constraint imposed on diffusion flux values. The family of approximate solutions constructed by means of Alexander Kaplan's integral penalty operator is studied. It is shown that this family converges weakly in the first-order Sobolev space to the solution of the original problem, as the small regularization parameter tends to zero. Thereafter, a property of uniform approximation of solutions is established in Hölder's spaces via systematic study of structure of the penalty operator.

Ключевые слова: penalty method, p-Laplace operator, diffusion-absorption equation, one-sided constraint.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 18-01-00649_a
Министерство образования и науки Российской Федерации III.22.4.2
The work was supported by the Ministry of Higher Education and Science of the Russian Federation (project no. III.22.4.2) and by the Russian Foundation for Basic Research (grant no. 18-01-00649).


DOI: https://doi.org/10.33048/semi.2019.16.015

Полный текст: PDF файл (198 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.972.5 + 51-72
MSC: 35J92
Поступила 17 января 2019 г., опубликована 21 февраля 2019 г.
Язык публикации: английский

Образец цитирования: T. V. Sazhenkova, S. A. Sazhenkov, “Kaplan's penalty operator in approximation of a diffusion-absorption problem with a one-sided constraint”, Сиб. электрон. матем. изв., 16 (2019), 236–248

Цитирование в формате AMSBIB
\RBibitem{SazSaz19}
\by T.~V.~Sazhenkova, S.~A.~Sazhenkov
\paper Kaplan's penalty operator in approximation of a diffusion-absorption problem with a one-sided constraint
\jour Сиб. электрон. матем. изв.
\yr 2019
\vol 16
\pages 236--248
\mathnet{http://mi.mathnet.ru/semr1056}
\crossref{https://doi.org/10.33048/semi.2019.16.015}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000462268100015}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr1056
  • http://mi.mathnet.ru/rus/semr/v16/p236

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:20
    Полный текст:7
    Литература:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019